RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Theor. Probability, 2012, Volume 25, Issue 3, Pages 703–732 (Mi jotp2)  

Limit theorems for weakly subcritical branching processes in random environment

V. I. Afanasyeva, C. Böinghoffb, G. Kerstingb, V. A. Vatutina

a Department of Discrete Mathematics, Steklov Mathematical Institute, 8 Gubkin Street, 119991 Moscow, Russia
b Fachbereich Mathematik, Universität Frankfurt, Fach 187, 60054 Frankfurt am Main, Germany

Abstract: For a branching process in random environment, it is assumed that the offspring distribution of the individuals varies in a random fashion, independently from one generation to the other. Interestingly there is the possibility that the process may at the same time be subcritical and, conditioned on nonextinction, “supercritical.” This so-called weakly subcritical case is considered in this paper. We study the asymptotic survival probability and the size of the population conditioned on nonextinction. Also a functional limit theorem is proved, which makes the conditional supercriticality manifest. A main tool is a new type of functional limit theorems for conditional random walks.

Funding Agency Grant Number
Russian Foundation for Basic Research 08-01-91954
This paper is part of a project supported by the German Research Foundation (DFG) and the Russian Foundation of Basic Research (Grant DFG-RFBR 08-01-91954).


DOI: https://doi.org/10.1007/s10959-010-0331-6


Bibliographic databases:

Document Type: Article
MSC: Primary 60J80; Secondary 60G50, 60F17
Received: 03.05.2010
Revised: 01.11.2010
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jotp2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019